# SDR ASOA05254

- Difficulty date: March 21, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCJHN, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE BOTTOM STEP ON THE PASSENGER DOOR.  (M)
